1
Medical Questions > Womens Health > Birth Control Forum

negative but still i am not facing my period?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
User Profile
Hi doctor, on 3rd august i had my second day of menstruation and I had sex, by chance the condom slipped and I was worried and took an I-pill within 5 hours of unprotected sex, my bleeding stopped after having i-pill on 4th aug but after two-three days, bleeding again started and went for 3-4 days. Ethically when should my date come should it come on 1st or second or after dat as the bleeding stopped after I-pill and again started around 6th august. I have checked twice from the pregnancy test kit about pregnancy the test is coming negative but still iam not facing my period?? I also had an I pill on 7th september, which was to get protected from unmantyed pregnancy's. The pregannacy test is negative and its been over 35 days Iam not facing my periods what should I do iam really worried can you please tell me the right answer. What should I do now? pLEASE REPLY ASAP???


Did you find this post helpful?
|

User Profile
replied September 9th, 2012
Birth Control Answer A38499
Hi,
Welcome to ehealthforum,
There was no need for taking ECP if you had intercourse during your menstrual bleeding (as chances of egg being present are nil). The periods could have stopped due to sudden high dosage of hormones contained in the ECP. The repeat bleeding that you describe could be due to withdrawal bleeding (that usually occurs within 5-7 days of taking ECP). Taking ECP after 72 hours of intercourse does not help in preventing pregnancy, and if you had taken repeat dosage of ECP, it will disrupt your hormonal pattern more and cause further delay in periods. If you had not taken the repeat dosage of ECP, you could have arrived at your expected period dates by counting the usual menstrual cycle length starting with first day of the withdrawal bleeding. Avoid further self medication and visit your doctor/gynecologist for further evaluation and assistance. If pregnancy gets ruled out and if you are not ready for pregnancy, but intend to remain sexually active, you should consider getting started on suitable regular birth control measures to be protected (after periods). Be regular with birth control use as instructed. Avoid having unprotected sexual contact if you are not ready for pregnancy. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
Take care.


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.